Causes Of Prolonged Headaches That Improve After Taking Blood Booster Supplements?

Illustration of Causes Of Prolonged Headaches That Improve After Taking Blood Booster Supplements?
Illustration: Causes Of Prolonged Headaches That Improve After Taking Blood Booster Supplements? images-na.ssl-images-amazon.com

Alodok, good night. I always feel dizzy every morning in the back of the head but sometimes migraine too. Dizziness / migraine will gradually recover if I take blood booster medication u0026amp; I even became addicted because almost every day I consume it. Is it normal for the symptoms that I experience every day because of anemia?

1 Answer:

Hello, Hanin.

Thank you for your question.

Headache is one of the symptoms that are often complained of by people who go to the doctor. Headache occurs due to nerve stimulation in the head pain which can be triggered by a number of illnesses, stress or bad habits.

I will try to explain first, the type or form of headache, namely:

 Vertigo, a headache which is characterized by a spinning sensation which is caused by damage to the balance nerve in the ear the eyes to tear and runny nose. Tense type, is a headache that is very often experienced by office workers, and students. Which is marked by head pain from the back of the neck to the front of the head, it feels like being bound and depressed. This type of headache is caused due to fatigue and stress factors. It is said that you have a high level of back pain or migraine, which is the cause of stress or psychological factors. Anemia is a condition in which a person loses red blood cells or hemoglobin. Anemia is often experienced by women, because of this a woman always loses blood every month through menstruation. Supposedly, consumption of iron enhancers is highly recommended for women every time of menstruation or once a month. So consuming iron is very safe. It's just that, if too much it will cause side effects, including:

 Constipation or constipation Nausea and vomiting CHAPTER black Diarrhea Stomach cramps if you experience this, then immediately check with your doctor, for further examination.

May be useful. Always healthy 😊

: by

Related Question

Speak Vaguely And Can’t Answer Questions Suddenly?

Speak Vaguely And Can’t Answer Questions Suddenly?

(1 year ago)

Hello, I want to ask. I have a problem in speaking, I often can not control myself when talking. Fast and sometimes unclear. In fact, very often I can not say the words I want to s... Read more

How To Deal With Itching On The Genitals?

How To Deal With Itching On The Genitals?

(12 months ago)

Hello, good morning, I’m sorry, I want to ask, there is a hole in my genital skin, and the hole is very itchy, like there are parasites in it, please help and how to overcome... Read more

The Cause Of Talking Is Easy To Ramble In The Elderly?

The Cause Of Talking Is Easy To Ramble In The Elderly?

(11 months ago)

good morning let me explain first, it’s been a few days my mother digressed while talking, while she was in a position of being ill, it’s been about 1 week, if the midw... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *